# SDR QXEA200501328

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 16,317 hours, 23,395 cycles
- Engine: Pwa PW123D
- Engine time: 14,692 hours, 21,003 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2062, NR 1 ENGINE MANUAL CAUTION LIGHT ILLUMINATED, CHECKLIST PROCEDURE COMPLIED WITH.  MAINTENANCE COMPLIED WITH MCN 2763-01, OPERATIONAL CHECK OF BETA BACKUP SYSTEM.  CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
